Just wondering if anyone has noticed hair loss when taking a statin, in particular Atorvastatin? I am nearly 62, female, and have always had a lot of fine hair but now I have developed a bald spot - well very thin at least - and I heard something on the tv last week about statins causing hair loss. Interestingly my hubby (65) is on Simvastatin, he has always had a very thick head of hair and I have noticed that he has been thinning on the top of his head for quite a while - so thin that when we were in Tenerife at Easter he burnt the top of his head - he rarely wears a hat let alone burn his head!! So I have decided to stop my statin also because I know it raises blood sugar and I have been running a hard battle with my sugars particularly over the past 12 months so I thought I would give it a try. Interestingly my sugars in March were very high (still are mostly) but my cholesterol was 4 and my bp lowest ever taken in GP surgery - work that one out !! I have also had terrible problems with the top of my right arm and shoulder getting to the point now where I will probably go to GP for a cortisone injection and I never gave a thought to the possibility of it being the statin. So, I am looking forward to the next couple of weeks with great interest to see how many of my problems ease or even disappear. Alongside that my left thumb - the pain is excruciating - watch this space ................... heres hoping anyway.